# SDR AALA202201215591

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 3,841 hours, 1,527 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERIOR DOOR HANDLE OF AFT LH LAV WILL NOT RETRACT, DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
